Follow
Xuefeng Wang
Xuefeng Wang
Chinese University of Hong Kong, Shenzhen
Verified email at cuhk.edu.cn
Title
Cited by
Cited by
Year
Traveling waves in a convolution model for phase transitions
PW Bates, PC Fife, X Ren, X Wang
Archive for Rational Mechanics and Analysis 138, 105-136, 1997
6761997
On concentration of positive bound states of nonlinear Schrödinger equations
X Wang
6261993
On global bifurcation for quasilinear elliptic systems on bounded domains
J Shi, X Wang
Journal of Differential Equations 246 (7), 2788-2812, 2009
3162009
On the Cauchy problem for reaction-diffusion equations
X Wang
Transactions of the American Mathematical society 337 (2), 549-590, 1993
2851993
On the stability and instability of positive steady states of a semilinear heat equation in ℝn
C Gui, WM Ni, X Wang
Communications on pure and applied mathematics 45 (9), 1153-1181, 1992
2451992
On concentration of positive bound states of nonlinear Schrödinger equations with competing potential functions
X Wang, B Zeng
SIAM Journal on Mathematical Analysis 28 (3), 633-655, 1997
2161997
On a chemotaxis model with saturated chemotactic flux
A Chertock, A Kurganov, X Wang, Y Wu
Kinet. Relat. Models 5 (1), 51-95, 2012
1162012
Further study on a nonlinear heat equation
C Gui, WM Ni, X Wang
Journal of Differential Equations 169 (2), 588-613, 2001
1062001
Qualitative behavior of solutions of chemotactic diffusion systems: effects of motility and chemotaxis and dynamics
X Wang
SIAM Journal on Mathematical Analysis 31 (3), 535-560, 2000
942000
A convolution model for interfacial motion: the generation and propagation of internal layers in higher space dimensions
PC Fife, X Wang
941998
Spiky and transition layer steady states of chemotaxis systems via global bifurcation and Helly’s compactness theorem
X Wang, Q Xu
Journal of mathematical biology 66 (6), 1241-1266, 2013
842013
Metastability and stability of patterns in a convolution model for phase transitions
X Wang
Journal of Differential Equations 183 (2), 434-461, 2002
842002
On eigenvalue problems arising from nonlocal diffusion models
F Li, J Coville, X Wang
Discrete Contin. Dyn. Syst 37 (2), 879-903, 2017
732017
Mass transport through swelling membranes
Q Liu, X Wang, D De Kee
International Journal of Engineering Science 43 (19-20), 1464-1470, 2005
682005
Life span of solutions of the Cauchy problem for a semilinear heat equation
CF Gui, XF Wang
Journal of Differential Equations 115 (1), 166-172, 1995
621995
Hair-triggered instability of radial steady states, spread and extinction in semilinear heat equations
J Shi, X Wang
Journal of Differential Equations 231 (1), 235-251, 2006
332006
Qualitative analysis on a chemotactic diffusion model for two species competing for a limited resource
X Wang, Y Wu
Quarterly of Applied Mathematics 60 (3), 505-531, 2002
312002
Blow-up behavior of ground states of semilinear elliptic equations in Rn involving critical Sobolev exponents
X Pan, X Wang
Journal of differential equations 99 (1), 78-107, 1992
311992
Asymptotic analysis of a Dirichlet problem for the heat equation on a coated body
J Li, S Rosencrans, X Wang, K Zhang
Proceedings of the American Mathematical Society 137 (5), 1711-1721, 2009
302009
Existence and nonexistence of entire positive solutions of semilinear elliptic systems
X Wang, AW Wood
Journal of mathematical analysis and applications 267 (1), 361-368, 2002
302002
The system can't perform the operation now. Try again later.
Articles 1–20